Psycho-Babble Medication Thread 1094864

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Latuda - For Anxiety and Depression

Posted by Mermaid16 on September 3, 2017, at 23:01:08

Hi! Just wondering if anyone has taken this for depression and anxiety. I am currently taking Olanzapine 2.5mg for anxiety and depression. Psych has suggested changing to this. I don't have bipolar. TIA Tracy

 

Re: Latuda - For Anxiety and Depression Mermaid16

Posted by beckett2 on September 4, 2017, at 23:02:48

In reply to Latuda - For Anxiety and Depression, posted by Mermaid16 on September 3, 2017, at 23:01:08

Hi, what does TIA stand for?

 

Re: Latuda - For Anxiety and Depression beckett2

Posted by baseball55 on September 5, 2017, at 17:48:27

In reply to Re: Latuda - For Anxiety and Depression Mermaid16, posted by beckett2 on September 4, 2017, at 23:02:48

> Hi, what does TIA stand for?

In medicine (I assume) it stands for transient ischemic attack - a kind of mini-stroke. I have a friend who has had a few. He suddenly zoned out, couldn't talk, etc., but then he was fine with no lasting damage, unlike a major stroke.

 

Re: Latuda - For Anxiety and Depression

Posted by baseball55 on September 5, 2017, at 17:49:49

In reply to Re: Latuda - For Anxiety and Depression Mermaid16, posted by beckett2 on September 4, 2017, at 23:02:48

> Hi, what does TIA stand for?

Sorry - I misunderstood.

 

Re: Latuda - For Anxiety and Depression

Posted by Mermaid16 on September 5, 2017, at 19:51:34

In reply to Re: Latuda - For Anxiety and Depression Mermaid16, posted by beckett2 on September 4, 2017, at 23:02:48

Thank you In Advance

 

Re: Latuda - For Anxiety and Depression Mermaid16

Posted by phidippus on October 7, 2017, at 17:24:50

In reply to Latuda - For Anxiety and Depression, posted by Mermaid16 on September 3, 2017, at 23:01:08

Olanzapine is not traditionally used to treat depression, nor anxiety. Latuda may be helpful for depression, but really only to augment an antidepressant. It will not treat anxiety.

If antidepressants are making you more agitated, odds are you may be bipolar. Try a mood stabilizer?

Eric


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.